Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

The method of characteristics applied to problems of steady motion in plane plastic stress


Author: P. G. Hodge Jr.
Journal: Quart. Appl. Math. 8 (1951), 381-386
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/39525
MathSciNet review: 39525
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X


Additional Information

DOI: https://doi.org/10.1090/qam/39525
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society